Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Association of Graves' disease with Evans' syndrome in a patient with IgA nephropathy
Autore:
Ikeda, K; Maruyama, Y; Yokoyama, M; Kato, N; Yamanoto, H; Kaguchi, Y; Nakayama, M; Shimada, T; Tojo, K; Kawamura, T; Hosoya, T;
Indirizzi:
Jikei Univ, Sch Med, Dept Internal Med, Div Nephrol & Hypertens,Minato Ku,Tokyo 1058461, Japan Jikei Univ Tokyo Japan 1058461 Hypertens,Minato Ku,Tokyo 1058461, Japan
Titolo Testata:
INTERNAL MEDICINE
fascicolo: 10, volume: 40, anno: 2001,
pagine: 1004 - 1010
SICI:
0918-2918(200110)40:10<1004:AOGDWE>2.0.ZU;2-7
Fonte:
ISI
Lingua:
ENG
Soggetto:
POSITIVE CRESCENTIC GLOMERULONEPHRITIS; ANTINEUTROPHIL CYTOPLASMIC AUTOANTIBODIES; IDIOPATHIC THROMBOCYTOPENIC PURPURA; HEMOLYTIC-ANEMIA; ANTINUCLEAR ANTIBODIES; PROPYLTHIOURACIL; VASCULITIS; THERAPY;
Keywords:
hyperthyroidism; autoimmune hemolytic anemia; idiopathic thrombocytopenic purpura; chronic renal failure;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
30
Recensione:
Indirizzi per estratti:
Indirizzo: Ikeda, K Jikei Univ, Sch Med, Dept Internal Med, Div Nephrol & Hypertens,Minato Ku,3-25-8 Nishinbashi, Tokyo 1058461, Japan Jikei Univ 3-25-8 Nishinbashi Tokyo Japan 1058461 1058461, Japan
Citazione:
K. Ikeda et al., "Association of Graves' disease with Evans' syndrome in a patient with IgA nephropathy", INTERN MED, 40(10), 2001, pp. 1004-1010

Abstract

A 20-year-old woman with IgA nephropathy was admitted to Jikei University Hospital for the treatment of rapid deterioration of renal function after receiving I-131-therapy against hyperthyroidism on October 23,1999, and hemodialysis was started. On admission, she was diagnosed as having Evans' syndrome in addition to known Graves' disease. Renal biopsy revealed end-stage renal damage, then, hemodialysis was maintained. Treatment for Evans' syndrome was also started and her general condition gradually improved. The present case implied that "Graves' disease" and "Evans' syndrome" could represent some of the manifestations of an underlying immunological disorder in the patient.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/04/20 alle ore 22:13:53